# SDR VIBR20130528005

- Difficulty date: January 4, 2013
- Submitted: May 28, 2013
- Operation: General aviation
- Aircraft: N618WF
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9005
- Aircraft time: 6,517 hours, 2,320 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: GG546101713
- Part serial: 01171
- Condition: Failed
- Location: Bleed Air
- Part time: 6,517 hours, 2,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED AIR MANAGEMENT COMPUTER IS INOPERATIVE.
